# SDR ABXA030186

- Difficulty date: January 5, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 60,136 hours, 27,062 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24 RIGHT CRACKED JUST UNDER BOTTLE BOLT IN BATH TUB AREA.  ACCOMPLISHED LONGERON 24 RIGHT REPLACEMENT IAW ABX REA D853-46001-MR AND JOB CARD 90453100 (TIMCO).
